Hello. Sorry to hear about your problems, I would like to clarify a few things.
Caduet = Amoldipine/ Atorvastatin. One is for blood pressure the other is for cholesterol
Azor = Amlodipine/ Olmesartan two different kinds of blood pressure medicine
Exforge = Amlodipine/ Valsartan Same as above slightly different combination.
First things first. Switching from Caduet to Azor is not a normal switch. By doing so you are loosing your cholesterol medication and adding an extra blood pressure. Since you have chronic high blood pressure adding the second drug makes sense. Loosing the cholesterol doesn't, unless you don't need it.
As for Azor vs Exforge. These medicine are very similar. Both have Amlodipine. Since you have been taking that all along I don't expect you to get side effects from that. The second drug is Azor is Omesartan and in Exforge is is Valsartan. They are different drugs, but they are in the same class. Think of them as like brothers. They are going to be very similar in terms of side effects.
That being said switching might cause the pain in your feet to go away, but I am not entirely sure if it is related to the medicine. It isn't a side effect I think of.
If you have any other questions or concerns please feel free to let me know
Brian PharmD Candidate